Independent subsets in semilattices
Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 45-47
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_1_45_47,
author = {G. Sz\'asz},
title = {Independent subsets in semilattices},
journal = {Colloquium Mathematicum},
pages = {45--47},
year = {1970},
volume = {21},
number = {1},
doi = {10.4064/cm-21-1-45-47},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-1-45-47/}
}
G. Szász. Independent subsets in semilattices. Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 45-47. doi: 10.4064/cm-21-1-45-47
Cité par Sources :